# SDR DL72W002225

- Difficulty date: November 13, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N293WA
- Make and model: Boeing 727247
- Aircraft serial: 22111
- Aircraft time: 61,219 hours, 41,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 56 RT SIDE STA 913 ANGLE IS CRACKED AT MLG UPLOCK SUPPORT BOX.  REPAIRED REF MM 53-11-0.
